MathSciNet Relay Station
MathSciNet bibliographic data
MR140846 (25 #4260) 35.62 (60.00)
Stockton, Doris S. Singular parabolic partial differential equations with time dependent coefficients. Trans. Amer. Math. Soc. 105 1962 475–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement